Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mom (51 years) detected with skin tb. She has completed her intensive phase without any issue. But as soon as she started akt 3 (rifampicin, isoniazid and ethambutol) she started vomiting. This is her 4 month running. She vomits everyday. Can she stop the medicine?

1 Doctor Answered
Hello, akt once started needs to be continued for 6 to 9 months. You could do a liver function test blood test just so as to see if akt has caused any hepatic disfunction which is a known side effect of akt and make sure she takes the tablets in 10 min interval. U can try to take the tabelts 2 hour after food if she has been taking it empty stomach. Hope this helps.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.